# SDR SWAA2021081712398

- Difficulty date: February 10, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-76N
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON EVAL OF FLOORPANEL 241AEF DELAM WAS FOUND ON UPPER SURFACE / REPLACED FLOOR PANEL 241AEF WITH NEW IAW IPC 53-21-00-26 AND DWG 815A0044-2 FLOOR PANEL 241AEF WILL BE INSTALLED ON JPANEL-241-CLOSE.
